MathSciNet Relay Station
MathSciNet bibliographic data
MR2552915 60B10 (60G44 60G51 60G52 60J55)
Yano, Kouji; Yano, Yuko; Yor, Marc Penalising symmetric stable Lévy paths. J. Math. Soc. Japan 61 (2009), no. 3, 757–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement